# SDR AT0000397

- Difficulty date: August 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR JAMB SEAL DEPRESSOR ANGLE WAS FOUND TO BE CHAFED, GOUGED, AND BENT AT UPPER AFT DOOR STOP.  RE-CONTOURED L1 DOOR JAMB SEAL DEPRESSOR, BLENDED OUT CHAFED AND GOUGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE IAW DC9 SRM 53-01, 51-10-2, 51-10-3, 53-05 FIGURE 8, 51-30-02, 51-20-00, 51-30-5.
